# SDR SWIA2021081860327

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL 21L AT APPROX. FS 333.00 IS CORRODED.     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED INTERCOSTAL IN FWD CABIN BETWEEN FS333.00 TO FS347.00 STRINGER21L IAW CRJ 700 SRM 51-42-06-001-001-A01 / 51-42-21-001-001-A01 AND DRAWING #SH670-31810 REV AE. ( SEE CONTINUATION SHEET FOR FURTHER DETAILS) COMPLIED WITH TASK CARD 51-900-1002-SKY.
